# SDR CALA2016092600688

- Difficulty date: September 26, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 49,911 hours, 16,486 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LEFT HORIZONTAL STAB HSS 147.90, 16.5 INCHES AFT OF FWD SPAR.  REPAIRED IAW SRM 55-1 0-01. INSTALLED EXTERNAL REPAIR DOUBLER IAW  SRM 55-10-01, REPAIR 11.
